# SDR CKSA96405

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255US
- Make and model: Boeing 727251
- Aircraft serial: 19974
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Bolt
- Part number: NAS13037
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, LEFT MAIN GEAR SHOWED LEFT GEAR RED LIGHT AND LEFT GEAR GREEN LIGHT.  CYCLED GEAR, NO HELP.  ON LANDING 3 GREEN, NO RED LIGHTS FORWARD PANEL SECONDARY GEAR INDICATION, NO GREEN ON LEFT MAIN GEAR OPERATED NORMALLY THROUGH FLIGHT.  FOUND LEFT HAND MAIN LANDING GEAR DOWNLOCK SENSOR CONTROL ROD TO SENSOR ACTUATOR BOLT BACKED OFF.  REPLACED HARDWARE AS REQUIRED.  HARDWARE REPLACED: NAS1303-7 BOLT, NAS679A3 NUT.  JACKED AIRCRAFT IAW MM 7-11, SWUNG GEAR SIX TIMES IAW MM 32-32-0, NO DEFECTS NOTED.
